- -

R-spaces and closedness/completeness of certain function spaces in the topology of uniform convergence

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

R-spaces and closedness/completeness of certain function spaces in the topology of uniform convergence

Show simple item record

Files in this item

dc.contributor.author Kohli, J. K. es_ES
dc.contributor.author Singh, Davinder es_ES
dc.date.accessioned 2014-10-27T16:52:54Z
dc.date.available 2014-10-27T16:52:54Z
dc.date.issued 2014-10-01
dc.identifier.issn 1576-9402
dc.identifier.uri http://hdl.handle.net/10251/43617
dc.description.abstract [EN] It is shown that the notion of an − cl R space (Demonstratio Math. 46(1) (2013), 229-244) fits well as a separation axiom between zero dimensionality and − 0 R spaces. Basic properties of − cl R spaces are studied and their place in the hierarchy of separation axioms that already exist in the literature is elaborated. The category of − cl R spaces and continuous maps constitutes a full isomorphism closed, monoreflective (epireflective) subcategory of TOP. The function space cl R (X, Y) of all − cl R supercontinuous functions from a space X into a uniform space Y is shown to be closed in the topology of uniform convergence. This strengthens and extends certain results in the literature (Demonstratio Math. 45(4) (2012), 947-952). es_ES
dc.language Inglés es_ES
dc.publisher Editorial Universitat Politècnica de València
dc.relation.ispartof Applied General Topology
dc.rights Reconocimiento - No comercial - Sin obra derivada (by-nc-nd) es_ES
dc.subject R space es_ES
dc.subject Ultra Hausdorff space es_ES
dc.subject Initial property es_ES
dc.subject Monoreflective (epireflective) subcategory es_ES
dc.subject R_cl-supercontinuous function es_ES
dc.subject Topology of uniform convergence es_ES
dc.title R-spaces and closedness/completeness of certain function spaces in the topology of uniform convergence es_ES
dc.type Artículo es_ES
dc.date.updated 2014-10-27T16:50:08Z
dc.identifier.doi 10.4995/agt.2014.3029
dc.rights.accessRights Abierto es_ES
dc.description.bibliographicCitation Singh, D.; Kohli, JK. (2014). R-spaces and closedness/completeness of certain function spaces in the topology of uniform convergence. Applied General Topology. 15(2):155-166. doi:http://dx.doi.org/10.4995/agt.2014.3029. es_ES
dc.description.accrualMethod SWORD es_ES
dc.relation.publisherversion https://doi.org/10.4995/agt.2014.3029 es_ES
dc.description.upvformatpinicio 155 es_ES
dc.description.upvformatpfin 166 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 15
dc.description.issue 2
dc.identifier.eissn 1989-4147
dc.relation.references Arhangel’skii, A. V. (Ed.). (1995). General Topology III. Encyclopaedia of Mathematical Sciences. doi:10.1007/978-3-662-07413-8 es_ES
dc.relation.references S. P. Arya and M. Deb, On mapping almost continuous in the sense of Frol'ık, Math. Student 41 (1973), 311–321. es_ES
dc.relation.references Aull, C. . (1976). Functionally regular spaces. Indagationes Mathematicae (Proceedings), 79(4), 281-288. doi:10.1016/1385-7258(76)90066-4 es_ES
dc.relation.references A. Császár, General Topology, Adam Higler Ltd., Bristol, 1978. es_ES
dc.relation.references Davis, A. S. (1961). Indexed Systems of Neighborhoods for General Topological Spaces. The American Mathematical Monthly, 68(9), 886. doi:10.2307/2311686 es_ES
dc.relation.references Z. Frolík, Remarks concerning the invariance of Baire spaces under mapping, Czechoslovak Math. J. 11, no. 3 (1961), 381–385. es_ES
dc.relation.references M. Ganster, On strongly s-regular spaces, Glasnik Mat. 25, no. 45 (1990), 195–201. es_ES
dc.relation.references K. R. Gentry, and H. B. Hoyle, III, Somewhat continuous functions, Czechoslovak Math. J. 21, no. 1 (1971), 5–12. es_ES
dc.relation.references Heldermann, N. C. (1981). Developability and Some New Regularity Axioms. Canadian Journal of Mathematics, 33(3), 641-663. doi:10.4153/cjm-1981-051-9 es_ES
dc.relation.references H. B. Hoyle, III, Function spaces for somewhat continuous functions, Czechoslovak Math. J. 21, no. 1 (1971), 31–34. es_ES
dc.relation.references J. L. Kelly, General Topology, Van Nostrand, New York, 1955. es_ES
dc.relation.references S. Kempisty, Sur les functions quasicontinuous, Fund. Math. 19 (1932), 184–197. es_ES
dc.relation.references J. K. Kohli and J. Aggarwal, Closedness of certain classes of functions in the topology of uniform convergence, Demonstratio Math. 45, no. 4 (2012), 947–952. es_ES
dc.relation.references J. K. Kohli and R. Kumar, z-supercontinuous functions, Indian J. Pure Appl. Math. 33, no. 7 (2002), 1097–1108. es_ES
dc.relation.references J. K. Kohli and D. Singh, D-supercontinuous functions, Indian J. Pure Appl. Math. 32, no. 2 (2001), 227–235. es_ES
dc.relation.references J. K. Kohli and D. Singh, D-supercontinuous functions, Indian J. Pure Appl. Math. 34, no. 7 (2003), 1089–1100. es_ES
dc.relation.references J. K. Kohli and D. Singh, Between regularity and complete regularity and a factorization of complete regularity, Studii Si Cercetari Seria Matematica 17 (2007), 125–134. es_ES
dc.relation.references J. K. Kohli, B. K. Tyagi, D. Singh and J. Aggarwal, R-supercontinuous functions, Demonstratio Math. 47, no. 2 (2014), 433–448. es_ES
dc.relation.references Levine, N. (1963). Semi-Open Sets and Semi-Continuity in Topological Spaces. The American Mathematical Monthly, 70(1), 36. doi:10.2307/2312781 es_ES
dc.relation.references Mack, J. (1970). Countable paracompactness and weak normality properties. Transactions of the American Mathematical Society, 148(1), 265-265. doi:10.1090/s0002-9947-1970-0259856-3 es_ES
dc.relation.references Mashhour, A. S., Hasanein, I. A., & El-Deeb, S. N. (1983). α-Continuous and α-open mappings. Acta Mathematica Hungarica, 41(3-4), 213-218. doi:10.1007/bf01961309 es_ES
dc.relation.references Naimpally, S. A. (1966). Function Space Topologies for Connectivity and Semi-Connectivity Functions. Canadian Mathematical Bulletin, 9(3), 349-352. doi:10.4153/cmb-1966-044-4 es_ES
dc.relation.references Naimpally, S. A. (1966). Graph topology for function spaces. Transactions of the American Mathematical Society, 123(1), 267-267. doi:10.1090/s0002-9947-1966-0192466-4 es_ES
dc.relation.references Njȧstad, O. (1965). On some classes of nearly open sets. Pacific Journal of Mathematics, 15(3), 961-970. doi:10.2140/pjm.1965.15.961 es_ES
dc.relation.references N. A. Shanin, On separation in topological spaces, Dokl. Akad. Nauk SSSR, 38 (1943), 110–113. es_ES
dc.relation.references W. Sierpinski, Sur une propriété de functions réelles quelconques, Matematiche (Catania) 8 (1953), 43–48. es_ES
dc.relation.references M. K. Singal and S. B. Niemse, z-continuous mappings, The Mathematics Student 66, no. 1-4 (1997), 193–210. es_ES
dc.relation.references D. Singh, D*-supercontinuous functions, Bull. Cal. Math. Soc. 94, no. 2 (2002), 67–76. es_ES
dc.relation.references Singh, D. (2007). cl-Supercontinuous Functions. Applied General Topology, 8(2), 293-300. doi:10.4995/agt.2007.1899 es_ES
dc.relation.references D. Singh, B. K. Tyagi, J. Aggarwal and J. K. Kohli, Rz-supercontinuous functions, Math. Bohemica, to appear. es_ES
dc.relation.references J. R. Stallings, Fixed point theorems for connectivity maps, Fund. Math. 47 (1959), 249–263. es_ES
dc.relation.references Staum, R. (1974). The algebra of bounded continuous functions into a nonarchimedean field. Pacific Journal of Mathematics, 50(1), 169-185. doi:10.2140/pjm.1974.50.169 es_ES
dc.relation.references Steen, L. A., & Seebach, J. A. (1978). Counterexamples in Topology. doi:10.1007/978-1-4612-6290-9 es_ES
dc.relation.references B. K. Tyagi, J. K. Kohli and D. Singh, Rcl-supercontinuous functions, Demonstratio Math. 46, no. 1 (2013), 229–244. es_ES
dc.relation.references R. Vaidyanathswamy, Treatise on Set Topology, Chelsa Publishing Company, New York, 1960. es_ES
dc.relation.references W. T. Van East and H. Freudenthal, Trennung durch stetige Functionen in topologishen Raümen, Indag. Math. 15 (1951), 359–368. es_ES
dc.relation.references N. K. Velicko, H-closed topological spaces, Amer. Math. Soc. Transl. 78, no. 2 (1968), 103–118. es_ES
dc.relation.references G. J. Wong, On S-closed spaces, Acta Math. Sinica, 24 (1981), 55–63. es_ES
dc.relation.references Yang, C.-T. (1954). On paracompact spaces. Proceedings of the American Mathematical Society, 5(2), 185-185. doi:10.1090/s0002-9939-1954-0062418-0 es_ES


This item appears in the following Collection(s)

Show simple item record